# SDR YBM2002F00000

- Difficulty date: September 12, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N950B
- Make and model: Bell 47G
- Aircraft serial: 693
- Engine: Frnkln 6V350*
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 801002
- Part serial: VC760
- Condition: Failed
- Location: Electrical
- Part time: 1,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE CONVERTER (28V TO 14V) FAILED IN FLIGHT AND PASSED 28V TO RADIO CAUSING RADIO FAILURE DUE TO BLOWN ZEMOR DIODE.  RADIO AND VOLTAGE CONVERTER WERE EXCHANGED AS CORES FOR NEW.
